English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Linear independence of dilogarithmic values

Viola, C., & Zudilin, W. (2018). Linear independence of dilogarithmic values. Journal für die Reine und Angewandte Mathematik, 736, 193-223. doi:10.1515/crelle-2015-0030.

Item is

Files

show Files
hide Files
:
Viola_Linear independence_2018.pdf (Publisher version), 621KB
 
File Permalink:
-
Name:
Viola_Linear independence_2018.pdf
Description:
-
OA-Status:
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-
:
MPIM Preprint series 2014-26.pdf (Preprint), 533KB
Name:
MPIM Preprint series 2014-26.pdf
Description:
-
OA-Status:
Green
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1515/crelle-2015-0030 (Publisher version)
Description:
-
OA-Status:
Not specified

Creators

show
hide
 Creators:
Viola, Carlo, Author
Zudilin, Wadim1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2018
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal für die Reine und Angewandte Mathematik
  Alternative Title : J. Reine Angew. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: De Gruyter
Pages: - Volume / Issue: 736 Sequence Number: - Start / End Page: 193 - 223 Identifier: -